# SDR IXXA060153S

- Difficulty date: June 14, 2004
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 93,578 hours, 23,843 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Part time: 93,578 hours, 23,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND NUMBER 1 ENGINE PYLON LOWER AFT SECTION HAS CRACKED RIB ANGLE EIGHTH FROM FRONT AT SPLICE.  REMOVED FASTENERS AS NEEDED TO REMOVE DAMAGED RIB ANGLE.  WELDED RIB ANGLE.  INSTALLED RIB ANGLE AND NEW FASTENERS, IAW DC8 SRM 51-1-21, AND DC8 DPS 10.255.
